Yeryoy header

Article

Important Safety Information
WARNING: IMMUNE-MEDIATED ADVERSE REACTIONS
YERVOY can result in severe and fatal immune-mediated adverse reactions due to T-cell activation and proliferation. These immune-mediated reactions may involve any organ system; however, the most common severe immune-mediated adverse reactions are enterocolitis, hepatitis, dermatitis (including toxic epidermal necrolysis), neuropathy, and endocrinopathy. The majority of these immune-mediated reactions initially manifested during treatment; however, a minority occurred weeks to months after discontinuation of YERVOY.

Assess patients for signs and symptoms of enterocolitis, dermatitis, neuropathy, and endocrinopathy and evaluate clinical chemistries including liver function tests (LFTs) and thyroid function tests at baseline and before each dose.

Permanently discontinue YERVOY and initiate systemic high-dose corticosteroid therapy for severe immune-mediated reactions.

Click here for Important Safety Information including the Boxed WARNING regarding Immune-mediated adverse reactions.

Related Videos
A panel of 3 experts on multiple myeloma
A panel of 3 experts on multiple myeloma
Aparna Parikh, MD, with the Oncology Brothers presenting slides
Aparna Parikh, MD, with the Oncology Brothers presenting slides
Aparna Parikh, MD, with the Oncology Brothers presenting slides
Aparna Parikh, MD, with the Oncology Brothers presenting slides
Aparna Parikh, MD, with the Oncology Brothers presenting slides
Tailoring neoadjuvant therapy regimens for patients with mismatch repair deficient gastroesophageal cancer represents a future step in terms of research.
Not much is currently known about the factors that may predict pathologic responses to neoadjuvant immunotherapy in this population, says Adrienne Bruce Shannon, MD.
The toxicity profile of tislelizumab also appears to look better compared with chemotherapy in metastatic esophageal squamous cell carcinoma.